# SDR USAA2012042300002

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 33,220 hours, 19,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: BR9164005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - BROKEN LENS HOUSING OF EMERGENCY LIGHT AT FORWARD LEFT CLOSET.  REPLACED LENS HOUSING OF EMERGENCY LIGHT AT FORWARD LEFT CLOSET IAW A319 AMM 33-51-18.
